# SDR SWAA2012090407356

- Difficulty date: August 20, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 29,066 hours, 16,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB THRESHOLD CORRODED BETWEEN BS 440 TO BS 492, BETWEEN RBL 24 TO RBL 29.  REMOVED AND REPLACED THRESHOLD PER SRM.
